# SDR TAMF20060041S

- Difficulty date: July 26, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,252 hours, 24,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 522-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND CORROSION ON FWD CARGO DOOR CUTOUT EXTERIOR LOWER MAIN SILL STRAP BETWEEN STA 522-588.  REMOVED AND REPLACED LOWER MAIN SILL AT FWD CARGO COMPARTMENT IAW  SERVICE REQUEST IS 1-214773777 AND B767 SRM 51-40-02 PAGE 1-7.
